KHALID H. SHEIKH, M.D.; ALAN S. NIES, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: With reference to the recent report by Chu and associates (1), we report another case of liver toxicity attributed to the use of the antidepressant medication, trazodone.
A 71-year-old woman was admitted for evaluation of malaise and jaundice. The patient had been started on trazodone, 50 mg/d, 2 weeks before the onset of symptoms. She was otherwise healthy and took no other medications or alcohol. On admission her bilirubin was 12 mg/dL (normal, less than 1 mg/dL); aspartate transaminase, 780 IU/L (normal less than 60 IU/L); and alkaline phosphatase, 1310 IU/L (normal, less than 120 IU/L). Negative
SHEIKH KH, NIES AS. Trazodone and Intrahepatic Cholestasis. Ann Intern Med. 1983;99:572. doi: https://doi.org/10.7326/0003-4819-99-4-572_1
Download citation file:
Published: Ann Intern Med. 1983;99(4):572.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use